# SDR CALA9800492

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: BACB30LJ4U42
- Condition: Sheared
- Location: Door Seq Vlv
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR UP WAS SELECTED AFTER TAKEOFF, THE GEAR AND GEAR DOOR LIGHTS REMAINED ON WITH EICAS MESSAGE OF GEAR DOORS AND GEAR DISAGREE.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A SHEARED BOLT IN NLG DOOR OPERATED SEQUENCE VALVE SUPPORT ASSEMBLY.  THE BOLT HAD SHEARED DUE TO LINK BEING INSTALLED INCORRECTLY. THE BOLT, LINK, AND CARRIER WERE REPLACED IAW COMPONENT MAINTENANCE MANUAL 32-34-14, PAGE 701.  OPERATION OF THE NLG WAS TESTED IAW MM 32-34-00, PAGE 501 AND ALL CHECKED GOOD.  AN INVESTIGATION IS BEING CONDUCTED BY ENGINEERING.
